# SDR 2007UALA04141

- Difficulty date: October 9, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N195UA
- Make and model: Boeing 747422
- Aircraft serial: 26899
- Aircraft time: 42,101 hours, 5,203 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE:  CEILING ROWS 4R, 12 & 17.   11-01-07    REPLACED LAMP IN EACH POSITION.  ALL OP CHECKED GOOD FOR RETURN TO SERVICE.
